Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 764187, 6 pages
Research Article

Upper Semicontinuity of Solution Mappings to Parametric Generalized Vector Quasiequilibrium Problems

Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China

Received 11 December 2014; Revised 16 March 2015; Accepted 25 March 2015

Academic Editor: Mohamed-Aziz Taoudi

Copyright © 2015 Shu-qiang Shan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Xin Zuo, Hong-Zhi Wei, and Chun-Rong Chen, “Continuity Results and Error Bounds on Pseudomonotone Vector Variational Inequalities via Scalarization,” Journal of Function Spaces, vol. 2016, pp. 1–11, 2016. View at Publisher · View at Google Scholar
  • Nan-jing Huang, and Yu Han, “Continuity and Convexity of a Nonlinear Scalarizing Function in Set Optimization Problems with Applications,” Journal of Optimization Theory and Applications, pp. 1–17, 2017. View at Publisher · View at Google Scholar